# SDR AALA20020462

- Difficulty date: March 27, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM ATTACH ANGLE CRACKED IN RADIUS AT LOWER END, BELOW NR 2 SEAT TRACK, AT STATION 927.  REMOVED AND REPLACED ATTACH ANGLE, SRM 51-01.  (M)
